View : 86 Download: 0

FUNDAMENTAL UNITS AND REGULATORS OF AN INFINITE FAMILY OF CYCLIC QUARTIC FUNCTION FIELDS

Title
FUNDAMENTAL UNITS AND REGULATORS OF AN INFINITE FAMILY OF CYCLIC QUARTIC FUNCTION FIELDS
Authors
Lee, JungyunLee, Yoonjin
Ewha Authors
이윤진이정연
SCOPUS Author ID
이윤진scopus; 이정연scopusscopus
Issue Date
2017
Journal Title
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
0304-9914JCR Link2234-3008JCR Link
Citation
vol. 54, no. 2, pp. 417 - 426
Keywords
regulatorfunction fieldquintic extension
Publisher
KOREAN MATHEMATICAL SOC
Indexed
SCIE; SCOPUS; KCI WOS
Abstract
We explicitly determine fundamental units and regulators of an infinite family of cyclic quartic function fields L-h of unit rank 3 with a parameter h in a polynomial ring F-q[t], where F-q is the finite field of order q with characteristic not equal to 2. This result resolves the second part of Lehmer's project for the function field case.
DOI
10.4134/JKMS.j160002
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE